Tools | Bookmark & Share | Make MrWhy My Homepage
MrWhy.com
Go
MrWhy.com » Question and Answers » Question
Answered Question
User
How does the Depo-Provera Shot affect the sex drive?
Asked by Shoes on 03/31/2009 12:46 AM - Answered
I am looking into the shot, and am worried that it will affect my sex drive, when i was on the ring it was very hard for me to get wet and made things discouraging, has anyone had this occur w/ the depo shot? and if there has been a negative response to ur sex drive how was it negative, wat happened?
Pregnancy - 4 Answer(s) - 0 Comment(s)
All Answers
Each birth control is different and many use the same hormones. You may want to talk to your doctor to make sure it doesn't use the same hormone as the ring because if it does you will probably experience the same thing. Also every woman responds differently to the different types of birth control. I had decreased sex drive with both the shot and the patch. It's best to talk to your doctor.
Answered by Due August 26th w/ #2 - Date March 31, 2009
I would urge anyone to reconsider the depo injection...however, the side effects are different for everyone. I completely lost my sex drive, when my 3month shot was nearly up I got so emotional, irritable and angry. I have also been off it for 5 months now and my periods still aren't back to normal and I am having trouble conceiving because of it.
Answered by xAimee's Mummyx - Date March 31, 2009
my libido really didn't change at all.. maybe it's different for everyone.
Answered by maggiefalero - Date March 31, 2009
I was actually on Depo for 6 months, two shots, and it had a horrible effect on my sex drive. It sucked. I never wanted sex...and I mean honestly NEVER wanted to have sex, I could never get in the mood at all. And when I would just sub-come to my boyfriends urge to have sex, which I would do since I would go like weeks without wanting it, it was horrible, He would take forever trying to get me in the mood and when I did finally get in the mood I wasn't wet AT ALL, It was like impossible for me to get wet when I was on it. And I had NO problems sexually before getting on Depo, hell I wanted it all the time frankly. lol. My best friend was actually on Depo for 9 months and she had the exact same reaction as well.... I personally think its horrible for your sex life. If the goal of Depo was to try to get to give abstinence a try then they hit the nail on the head! lol!
Answered by Jamie C - Date March 31, 2009
 
MrWhy.com Featured Offers
1
2
3
4
5
 
About Us: About MrWhy.com | Advertise on MrWhy.com | Contact MrWhy.com | Privacy Policy | MrWhy.com Partners
Answers: Questions and Answers | Browse by Category
Comparison Shopping: Comparison Shopping | Browse by Category | Top Searches
Shop eBay: Shop eBay | Browse by Category
Shop Amazon: Shop Amazon | Browse by Category
Videos: Video Search | Browse by Category
Web Search: Web Search | Browse by Searches
Copyright © 2011 MrWhy.com. All rights reserved.